MathSciNet Relay Station
MathSciNet bibliographic data
MR1182674 (93i:60062) 60F15 (60G50)
Lewis, Thomas M. A self-normalized law of the iterated logarithm for random walk in random scenery. J. Theoret. Probab. 5 (1992), no. 4, 629–659.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement